# SDR SWAA2023092604564

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 52,214 hours, 31,459 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXTENDED 18 INCHES AT LEFT WHEEL WELL VAPOR BARRIER LBL 31.83 WING CENTER SECTION SPAR.  PERFORMED PULSE-ECHO INSPECTION OF LAMINATED STRUCTURES TO DETECT INTERPLY DELAMINATIONS WITH ACCESS TO ONE SIDE OF PART ONLY ON THE PERMANENT REPAIR AFTER IT WAS ACCOMPLISHED AT THE FORWARD SIDE OF LT MLG WW VAPOR BARRIER LBL 31.83 IAW NDT MANUAL; PART 4; 51-00-01. NO DEFECTS NOTED.    INSTALLED CATEGORY A REPAIR ON LOWER 6' OF DAMAGE AREA PER SRM 51-70-04-2R-10; REPAIR 10.  INSTALLED INTERIM REPAIR ON REMAINING 12' CRACK PER SRM 57-10-10-1A-2; ALLOWABLE DAMAGE 2.
